Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 236, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 15, 2013, 7:12 PM CDT for Harvey County, McPherson County, Reno County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2013, 7:12 PM CDT (00:12 UTC)
- Expired
- Aug 15, 2013, 8:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harvey County, KS, McPherson County, KS, Reno County, KS
The radar
The Wichita radar (KICT), 63 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 3:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Aug 15, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1739 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -3.9
The text
As transmitted, in the capitals the NWS used until 2016.
681
WUUS53 KICT 160012
SVRICT
KSC079-113-155-160100-
/O.NEW.KICT.SV.W.0236.130816T0012Z-130816T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT THU AUG 15 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INMAN...AND
MOVING SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNDRIDGE AND HESSTON.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 38 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3817 9792 3834 9792 3827 9737 3803 9738
3804 9777 3811 9793 3817 9793
TIME...MOT...LOC 0013Z 322DEG 34KT 3819 9768
HAIL...1.00IN
WIND...60MPH
$$
CARUSO3 follow-up statements
943
WWUS53 KICT 160024
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
724 PM CDT THU AUG 15 2013
KSC079-113-155-160100-
/O.CON.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
RENO KS-MCPHERSON KS-HARVEY KS-
724 PM CDT THU AUG 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARVEY...SOUTHERN MCPHERSON AND NORTHEASTERN RENO COUNTIES UNTIL 800
PM CDT...
AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF MOUNDRIDGE...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HESSTON.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 38 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3817 9792 3834 9792 3827 9737 3803 9738
3804 9777 3811 9793 3817 9793
TIME...MOT...LOC 0024Z 322DEG 34KT 3811 9760
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM794
WWUS53 KICT 160039
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT THU AUG 15 2013
KSC113-160049-
/O.CAN.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
MCPHERSON KS-
739 PM CDT THU AUG 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCPHERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3817 9792 3817 9737 3803 9738 3804 9777
3811 9793 3817 9793
TIME...MOT...LOC 0039Z 322DEG 34KT 3800 9749
$$
KSC079-155-160100-
/O.CON.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
RENO KS-HARVEY KS-
739 PM CDT THU AUG 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARVEY AND NORTHEASTERN RENO COUNTIES UNTIL 800 PM CDT...
AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALSTEAD...AND
MOVING SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 38 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3817 9792 3817 9737 3803 9738 3804 9777
3811 9793 3817 9793
TIME...MOT...LOC 0039Z 322DEG 34KT 3800 9749
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM851
WWUS53 KICT 160044
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU AUG 15 2013
KSC079-155-160054-
/O.CAN.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
RENO KS-HARVEY KS-
744 PM CDT THU AUG 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARVEY AND
NORTHEASTERN RENO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3817 9792 3817 9737 3803 9738 3804 9777
3811 9793 3817 9793
TIME...MOT...LOC 0044Z 322DEG 34KT 3796 9745
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:16 PM CDT, 56 minutes earlier.
Area forecast discussion, Aug 15, 6:16 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 616 PM CDT THU AUG 15 2013 .UPDATE... ISSUED AT 539 PM CDT THU AUG 15 2013 THE SEVERE THUNDERSTORM WATCH WAS EXPANDED TO INCLUDE OVER EAST CENTRAL KANSAS IS EXPECTED TO DIVE SOUTHWARD WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE THROUGH THE EVENING HOURS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 307 PM CDT THU AUG 15 2013 THIS EVENING-TONIGHT: A RATHER VIGOROUS SHORTWAVE AND MCV WILL DROP SOUTH OUT OF NW NEB INTO KS LATE THIS AFTN. WITH A COUPLE OF OUTFLOW BOUNDARIES DRIFTING ACROSS SW KS INTO CEN KS. A VERY UNSTABLE AIRMASS LOOKS TO BE IN PLACE ALONG OR JUST TO THE SOUTH OF THE TWO MENTIONED FEATURES... WITH BULK SHEAR (30-35 KTS) RELATIVELY HIGH FOR THIS TIME YEAR FOR A SEVERE WEATHER EVENT LATE THIS AFTN INTO THIS EVE. COULD SEE A RISK OF HIGH END SEVERE WEATHER DEVELOP ACROSS CEN KS THIS AFTN... AS HP SUPERCELLS LOOK POSSIBLE EARLY IN THEIR LIFE CYCLE GIVEN THE DIRECTIONAL SHEAR...THINK THIS COULD LEAD TO SOME LARGE HAIL AS BIG AS GOLFBALLS/TENNIS BALLS. AS THIS SHORTWAVE DRIVES SOUTH...THINK PROPAGATION SUGGESTS THAT ANY CEN KS STORM CHANCE WILL CONGEAL INTO SOME SORT OF SOUTHWARD MOVING MESOSCALE CONVECTIVE SYSTEM (MCS) WITH DAMAGING WINDS THIS EVENING AS 850-700H MOISTURE TRANSPORT INCREASES ACROSS SOUTH CEN KS...JUST TO THE WEST OF KICT...WITH A VERY UNSTABLE AIRMASS IN PLACE ACROSS SOUTH CEN KS. THIS WILL HELP FEED THIS EXPECTED COMPLEX OF STORMS AS IT DRIVES SOUTH INTO WRN OK. NOT EXPECTING THIS COMPLEX TO BE A WIDESPREAD HEAVY RAINFALL PRODUCER...AS PROGRESSIVE NATURE WILL KEEP RAINFALL AMOUNTS DOWN. COULD SEE SOME LOCALIZED HEAVY RAINFALL AMOUNTS ALONG THE LEADING EDGE OF THIS SYSTEM...BUT FLOODING POTENTIAL LOOKS VERY LOCALIZED...SO NOT GOING WITH ANY KIND OF FLOOD WATCH FOR TNGT. NOT SURE HOW LONG THE SHOWERS/STORMS WILL LAST INTO THE OVERNIGHT HOURS...AS THE MAIN SHORTWAVE PUSHES THE BETTER MOISTURE FURTHER SOUTH...WITH PRECIP CHANCES DROPPING QUICKLY FROM NORTH TO SOUTH AFTER 06Z/FRI...WITH POPS LINGERING OVER SOUTHERN KS UNTIL FRI AM. FRI-SUN: LATEST GFS TRYS TO LINGER SOME VERY LIGHT QPF OVER THE AREA INTO FRI AFTN...BUT THIS LOOKS OVERDONE. SO THINK MOST OF PRECIP WILL BE SOUTH OF THE AREA...BY FRI MORNING. WILL LEAVE SOME LOW POPS ACROSS SE KS FOR THE MORNING HOURS...OTHERWISE EXPECT DRIER LESS HUMID AIR TO WORK INTO THE AREA FROM THE NORTHEAST ON FRI AFTN/EVE...AS A SFC RIDGE OF HIGH PRESSURE BUILDS ACROSS THE GREAT LAKES INTO THE PLAINS. LOOKS LIKE A NICE WEEKEND TO DRY OUT FOR THE AREA...AS THE UPPER RIDGE OVER THE ROCKIES BUILDS FURTHER EAST INTO THE PLAINS. THIS WILL LEAD TO A SLOW WARMING TREND TOWARDS THE END OF THE WEEKEND... BUT STILL SOME 5 DEGREES BELOW NORMAL. KETCHAM .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 307 PM CDT THU AUG 15 2013 MEDIUM RANGE MODELS BOTH SUGGEST THAT THE THE UPPER RIDGE WILL REMAIN ACROSS THE PLAINS FOR A PROLONGED VISIT INTO THE WORK WEEK. MAIN SFC RIDGE DRIFTS A LITTLE FURTHER SOUTHEAST INTO SE US...WHICH WILL LIMIT THE LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS... POSSIBLY KEEPING ANY SHOWER/STORM CHANCES OVER WRN/NW KS WHERE THE WEAK SFC BOUNDARY WILL REMAIN LOCATED. COULD SEE A FEW STORMS COME OFF THIS BOUNDARY AND VENTURE FURTHER EAST INTO CEN KS BUT CHANCES SEEM VERY SMALL THROUGH THE MIDDLE OF THE WEEK. SO WILL KEEP THE THINGS DRY THROUGH THU. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 609 PM CDT THU AUG 15 2013 A LARGE COMPLEX OF THUNDERSTORMS WAS IMPACTING PORTIONS OF CENTRAL KANSAS THIS EVENING AND WILL CONTINUE TO PROPAGATE SOUTHWARD THROUGH THE EVENING HOURS. THE STORMS MAY REMAIN JUST EAST OF KHUT BUT CURRENT TRENDS BRING THE STORMS INTO KICT AROUND 130Z AND KCNU SHORTLY AFTER 02Z. MVFR/TRANSIENT IFR WILL BE POSSIBLE AS THE STORMS MOVE THROUGH WITH A RETURN TO VFR EXPECTED AROUND 04Z. PATCHY FOG MAY DEVELOP WITH WET SOILS/LIGHT WINDS IN THE WAKE OF THE STORMS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 81 62 83 / 60 10 10 10 HUTCHINSON 62 81 61 83 / 70 10 10 10 NEWTON 62 79 61 81 / 60 10 10 10 ELDORADO 61 80 60 82 / 60 10 10 10 WINFIELD-KWLD 63 80 62 83 / 60 20 10 10 RUSSELL 62 82 61 84 / 60 10 10 0 GREAT BEND 62 81 61 83 / 70 10 10 0 SALINA 62 82 62 84 / 60 10 10 10 MCPHERSON 62 81 61 83 / 60 10 10 10 COFFEYVILLE 61 81 59 84 / 40 20 10 0 CHANUTE 60 80 58 83 / 40 20 10 0 IOLA 59 79 58 82 / 30 20 10 0 PARSONS-KPPF 60 80 59 83 / 40 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 15, 6:15 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 615 PM CDT THU AUG 15 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 615 PM CDT THU AUG 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WITH GOLF BALL SIZE HAIL AND DAMAGING WINDS TO AROUND 70 MPH WILL BE POSSIBLE...ESPECIALLY ALONG AND WEST OF THE FLINT HILLS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH SOME OF THE STORMS...WHICH MAY AGGRAVATE SOME MINOR LOW-LAND FLOODING ACROSS THE AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE OVERNIGHT...HOWEVER THE RISK FOR STRONG OR SEVERE STORMS WILL DIMINISH AFTER MIDNIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE ARKANSAS RIVER AT ARKANSAS CITY. PLEASE REFER TO THE LATEST WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WHILE ISOLATED STORMS ARE POSSIBLE ON FRIDAY MORNING...STRONG OR SEVERE STORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF KANSAS TURNPIKE LATE THIS AFTERNOON INTO THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Aug 15, 6:36 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT THU AUG 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL PEABODY 38.17N 97.11W
08/15/2013 E1.75 INCH MARION KS LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED WINDS OF 50-60MPH AND GOLFBALL
SIZE HAIL.
&&
CDJLocal storm report, Aug 15, 6:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT THU AUG 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL MCPHERSON 38.37N 97.66W
08/15/2013 E1.75 INCH MCPHERSON KS EMERGENCY MNGR
&&
MWMLocal storm report, Aug 15, 6:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT THU AUG 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLOOD MCPHERSON 38.37N 97.66W
08/15/2013 MCPHERSON KS EMERGENCY MNGR
LOTS OF STREET FLOODING REPORTED IN THE TOWN OF
MCPHERSON.
&&
CDJLocal storm report, Aug 15, 6:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT THU AUG 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST NEWTON AIRPORT 38.06N 97.27W
08/15/2013 M61 MPH HARVEY KS AWOS
&&
CDJLocal storm report, Aug 15, 6:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT THU AUG 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 9 N EL DORADO 37.95N 96.86W
08/15/2013 E0.75 INCH BUTLER KS TRAINED SPOTTER
&&
CDJLocal storm report, Aug 15, 6:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT THU AUG 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL MCPHERSON 38.37N 97.66W
08/15/2013 E1.00 INCH MCPHERSON KS TRAINED SPOTTER
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:43 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Aug 15, 7:44 PM CDT | Special Weather Statement | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Sedgwick | 61 min |
| Aug 15, 8:21 PM CDT | Special Weather Statement | ICT | Sedgwick | 39 min |
| Aug 15, 8:26 PM CDT | Areal Flood Warning | ICT | McPherson | 18 hr |
| Aug 15, 8:29 PM CDT | River Flood Warning | ICT | Harvey, Reno | 12 hr |
| Aug 15, 8:32 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 28 min |
| Aug 15, 8:35 PM CDT | Special Weather Statement | ICT | Kingman | 40 min |
| Aug 15, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 63 min |
| Aug 15, 9:32 PM CDT | Special Weather Statement | ICT | Harper | 58 min |
| Aug 15, 10:06 PM CDT | Special Weather Statement | ICT | Harper | 39 min |
| Aug 15, 10:30 PM CDT | River Flood Warning | ICT | Saline | 15 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.